| Model Number |
G11182 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) number: exempt.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported that a wayne pneumothorax set was separated at the joint.This separation was detected prior to patient contact.No adverse effects to the patient were reported.Additional information related to the event has been requested, but is unavailable at this time.
Event or Problem Description
No new event information to report.
Additional Manufacturer Narrative
Investigation/evaluation: a visual inspection of the returned device was conducted.A document based investigation was also performed including a review of complaint history, the device history record, instructions for use, and quality control data.One device was returned to manufacturer for investigation.The returned packaging confirms lot number 9207548.Visual examination noted the device was returned with the fitting separated from the tubing.The flare on the tubing is slightly slanted.A review of the device history for lot number lot 9207549 showed no related non-conformances.A review of complaint history revealed there have been no other complaints associated with the complaint device lot number 9207549.The instructions for use (ifu) provides the following information in consideration of the reported failure mode: how supplied: store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.A physical inspection of the complaint device was performed, and it was confirmed that the fitting is separated from the hub.The slightly slanted flare on the tubing indicates that the tubing may have been pulled from the fitting.Cook has concluded that it is likely unintended use error caused or contributed to this event.Per the quality engineering risk assessment, no further action is warranted.The appropriate internal personnel have been notified and cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.